# SDR ZZDA2008005

- Difficulty date: January 4, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039491
- Part serial: 65646
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 21 ABOVE OVERWING EXITS LT & RT INOP.  REMOVED AND REPLACED E-BATTERY AT STA 715-737R (B5-230) IAW-AMM-33-51-10, OP CHECKS GOOD.
